MathSciNet Relay Station
MathSciNet bibliographic data
MR1001453 (90e:57059) 57R55 (58E15 81E13 81E40)
Atiyah, Michael Topological quantum field theories. Inst. Hautes Études Sci. Publ. Math. No. 68 (1988), 175–186 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement